# SDR CALA2018022300774

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Corroded
- Location: Bs1200 Rbl2.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR RBL 2.9 BETWEEN APPROX BS 1200 TO BS 1290 HAS CORROSION IN MULTIPLE AREAS. REMOVED CORROSION 3EA AREA FLOOR STR RBL 2.9 BETWEEN STA 1200-1 290 DIMENSION L=5 INCH X W=.400 X D=.063. FOUND 100" OUT OF LIMITS IAW SRM 53-00-53 FIG 101 DETAIL V 1)L=2 INCH X W=400 X D=.003 2)L=1 INCH W=400 X D=.004 3)L=2.5 INCH X W=400 X D=.00 2, MAT ORIGINAL THICKNESS .063 IAW BAC1517-2226, FOUND AREA WITHIN LIMITS IAW SRM 53-00-53 FIG 101, DETAIL V PG 105. REMOVED AND REPLACED FLOOR SUPPORT STRINGER AT AFT CARGO BETWEEN S TA 1200-1340 RBL 2.9 IAW SRM 51-40-02 PG 6 & DWG 146N54 10.
